# SDR SWIA200515466

- Difficulty date: August 19, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 1,541 hours, 974 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 5913164
- Part serial: A1283
- Condition: Malfunctioned
- Location: Flaps
- Part time: 1,526 hours, 963 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE DURING TAXI.  REPLACED RIGHT WING OUTBOARD FLAP SKEW DETECTOR FOR NR 1 SFCU IAW MM 27-52-45.  OPERATIONAL CHECK GOOD.
